Asymptotic SU(3) and the decay φ→KK̅

Divakaran, P. P. ; Pandit, L. K. (1967) Asymptotic SU(3) and the decay φ→KK̅ Physical Review Letters, 19 (9). pp. 535-537. ISSN 0031-9007

Full text not available from this repository.

Official URL:

Related URL:


Saturating a Weinberg-type sum rule for the spectral functions entering the propagators of the isovector and the hypercharge currents [which follows from asymptotic SU(3)] by the ρ, the ω, and the φ, we obtain Γ(φ→KK̅)=3.1 MeV.

Item Type:Article
Source:Copyright of this article belongs to The American Physical Society.
ID Code:38245
Deposited On:25 Apr 2011 11:58
Last Modified:25 Apr 2011 11:58

Repository Staff Only: item control page